Simultaneous approximations of exponentials by elements of a field $Q_1$
Matematičeskie zametki, Tome 30 (1981) no. 1, pp. 3-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_1_a0,
author = {A. A. Shmelev},
title = {Simultaneous approximations of exponentials by elements of a field~$Q_1$},
journal = {Matemati\v{c}eskie zametki},
pages = {3--12},
year = {1981},
volume = {30},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_1_a0/}
}
A. A. Shmelev. Simultaneous approximations of exponentials by elements of a field $Q_1$. Matematičeskie zametki, Tome 30 (1981) no. 1, pp. 3-12. http://geodesic.mathdoc.fr/item/MZM_1981_30_1_a0/